Translator Disclaimer
2006 On the three-dimensional primitive equations
Madalina Petcu
Adv. Differential Equations 11(11): 1201-1226 (2006).

Abstract

In this article we extend, from local time to global time, the regularity results proved in [14] for the three-dimensional primitive equations: higher Sobolev spaces and Gevrey regularity.

Citation

Download Citation

Madalina Petcu. "On the three-dimensional primitive equations." Adv. Differential Equations 11 (11) 1201 - 1226, 2006.

Information

Published: 2006
First available in Project Euclid: 18 December 2012

zbMATH: 1145.35350
MathSciNet: MR2277062

Subjects:
Primary: 35Q35
Secondary: 35B45, 35B65, 76D03, 76D05, 76U05, 86A05

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.11 • No. 11 • 2006
Back to Top